# SDR REXA2020113000783

- Difficulty date: October 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD J ANGLE TO BE CORRODED.  FWD J CHANNEL FOUND TO BE HEAVILY PITTED AND CORRODED AND REQUIRED REPLACEMENT.  REMOVED FWD J CHANNEL, IAW CRJ 900 SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW J CHANNEL, IAW CRJ 900 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE J CHANNEL, IAW CRJ 900 SRM 51-42-06.
